# SDR FDEA201109063726

- Difficulty date: September 6, 2011
- Submitted: September 26, 2011
- Operation: Air carrier
- Aircraft: N211FE
- Make and model: Boeing 727-2S2F
- Aircraft serial: 22933
- Aircraft time: 27,920 hours, 18,863 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 655457721
- Condition: Corroded
- Location: Bs 682-686
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON INNER SKIN AT DRAIN VALVE, FWD. PIT BS 682 - 686, RBL 3.0.   CUT OUT DAMAGED AREA IAW SRM  REV.103, 53-30-3 FIG 3A.  FABRICATED REPAIR DOUBLER AND FILLER AND INSTALLED IAW SRM 53-30-3 FIG 3A .
